Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the formal groups approach to cobordism


Authors: Sandro Buoncristiano and Derek Hacon
Journal: Proc. Amer. Math. Soc. 97 (1986), 559-564
MSC: Primary 55N22
DOI: https://doi.org/10.1090/S0002-9939-1986-0840646-2
MathSciNet review: 840646
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a direct proof of the fact that the complex bordism ring $ {U_ * }$ is a polynomial ring, based on Quillen's approach. The proof is self-contained, apart from the assumption that the groups $ {U_n}$ are all finitely generated and an algebraic lemma on formal groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55N22

Retrieve articles in all journals with MSC: 55N22


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0840646-2
Keywords: Complex cobordism, Euler class, $ {\mathbf{Z}}/p$-action, equivariant complex structure, formal group law
Article copyright: © Copyright 1986 American Mathematical Society